MathSciNet Relay Station
MathSciNet bibliographic data
MR2948281 47H10 (47H04 54H25)
Aydi, Hassen; Abbas, Mujahid; Vetro, Calogero Partial Hausdorff metric and Nadler's fixed point theorem on partial metric spaces. Topology Appl. 159 (2012), no. 14, 3234–3242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement